Alert archive / New Mexico / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 5, NWS Albuquerque, NM

June 1, 2011San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 1, 2011, 2:01 PM MDT for San Miguel County, New Mexico. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2011, 2:01 PM MDT (20:01 UTC)
Expired
Jun 1, 2011, 2:45 PM MDT
In force
44 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 158 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 2:20 PM MDTHAIL 1.756 Sse San Augustin, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2011-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2011-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2838 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
275 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

597 
WUUS55 KABQ 012001
SVRABQ
NMC047-012045-
/O.NEW.KABQ.SV.W.0005.110601T2001Z-110601T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
201 PM MDT WED JUN 1 2011

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 245 PM MDT

* AT 154 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 27
  MILES SOUTHWEST OF TRUJILLO...OR ABOUT 18 MILES SOUTH OF LAS
  VEGAS...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SAN AUGUSTIN...TRUJILLO...AND STATE ROAD 104.

LAT...LON 3574 10496 3550 10461 3526 10508 3538 10524
TIME...MOT...LOC 2000Z 223DEG 25KT 3539 10508

$$
1 follow-up statement
681 
WWUS55 KABQ 012016
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
216 PM MDT WED JUN 1 2011

NMC047-012045-
/O.CON.KABQ.SV.W.0005.000000T0000Z-110601T2045Z/
SAN MIGUEL-
216 PM MDT WED JUN 1 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SAN
MIGUEL COUNTY UNTIL 245 PM MDT...

AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES EAST OF SAN AUGUSTIN...OR ABOUT 16 MILES SOUTHEAST OF
LAS VEGAS...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TRUJILLO...AND STATE ROAD 104

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR NORTHEASTERN NEW MEXICO.

&&

LAT...LON 3542 10521 3574 10496 3550 10461 3529 10502
TIME...MOT...LOC 2016Z 223DEG 25KT 3547 10499

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 11:28 AM MDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jun 1, 11:28 AM MDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1128 AM MDT WED JUN 1 2011

.UPDATE...
HAVE UPDATED THE ZFP SIMPLY TO INCREASE POPS ACROSS THE NORTHEAST
AND EAST CENTRAL PLAINS FOR THIS AFTERNOON. A THREAT STILL REMAINS
FOR LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON AND EVENING ALONG
AND EAST OF THE CENTRAL MOUNTAIN CHAIN. LATEST ANALYSIS INDICATES
2500-3500 J/KG OF ENERGY AVAILABLE IN THE ERN PLAINS WITH BULLEYES
IN THE UNION/HARDING AND ERN CHAVES AND ROOSEVELT COUNTY AREAS. IT
APPEARS CIN IS ERODING RAPIDLY IN THE NORTHEAST...WHICH IS EVIDENT
WITH CUMULUS DEVELOPING OVER THE SANGRE DE CRISTO MOUNTAINS. WILL
ANTICIPATE RAPID INITIATION OF CONVECTION IN THE NEXT HOUR OR TWO...
WITH A POSSIBLE WATCH THIS AFTERNOON. SHEAR IS GREATEST OVER THE
NORTHEAST QUADRANT OF THE STATE...SO SUSPECT THIS AREA MAY SUPPORT
MORE ROBUST UPDRAFTS AND POTENTIALLY SUPERCELLULAR STORMS. IN THE
MEANTIME...ACTIVITY IN THE SOUTHEAST WILL BE SIMILAR TO YESTERDAY
WITH MORE MULTICELLUAR STORMS FEEDING OFF OUTFLOW BOUNDARIES. HAVE
ALREADY SHIPPED UPDATED ZFP. PERSONS IN THE REGION SHOULD BE ALERT
FOR RAPIDLY CHANGING WEATHER THIS AFTERNOON. DPORTER

&&

.PREV DISCUSSION...329 AM MDT WED JUN 1 2011...
UPPER HIGH REMAINS PARKED OVER SOUTHWEST TEXAS WITH THE CENTER OF
A VIGOROUS UPPER LOW PULLING ONSHORE NEAR NORTHERN CALIFORNIA.
THIS SETUP WILL KEEP SOUTHWEST FLOW IN PLACE AT THE MIDDLE TO
UPPER LEVELS OF THE ATMOSPHERE. AT THE SURFACE...LOW LEVEL
MOISTURE PUSHED WEST ALL THE WAY TO THE EAST SLOPES OF THE CENTRAL
MOUNTAIN CHAIN EARLY THIS MORNING. EARLIER SHOWER AND THUNDERSTORM
ACTIVITY OVER THE SOUTHEAST PLAINS HAS PRETTY MUCH DIMINISHED
ALTHOUGH WE CANNOT RULE OUT AN ISOLATED SHOWER/STORM THROUGH
SUNRISE AND WILL LEAVE SLIGHT CHANCES IN PLACE.

ACTIVE PERIOD SHAPING UP FOR THIS AFTERNOON AND EVENING AS A
SURFACE LEE TROUGH TAKES SHAPE AND HELPS TO BACK THE LOW LEVEL
FLOW MORE SOUTHERLY...SHARPENING THE DRYLINE OVER THE EAST.
DAYTIME HEATING...DECENT LOW LEVEL MOISTURE AND PROGGED CAPE
VALUES IN THE 1000-1700 J/KG RANGE AND STEEP LAPSE RATES WILL
COMBINE TO PRODUCE SCATTERED STRONG TO SEVERE THUNDERSTORMS
FAVORING THE CENTRAL MOUNTAINS AND THEN THE ADJACENT CENTRAL AND
NORTHEAST HIGHLANDS BY AFTERNOON. FLOW IN THE 500-700MB LAYER WILL
REMAIN SOUTHWEST AND AT A DECENT CLIP SO STORMS WILL MOVE ALONG AT
A FAIR CLIP AND WE DO EXPECT FURTHER DEVELOPMENT INTO THE EASTERN
PLAINS LATER THIS AFTERNOON AND THIS EVENING. COVERAGE WILL BE
GREATER THAN YESTERDAY WITH MORE SEVERE THREAT. SPC HAS OUTLOOKED
THIS REGION IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH LARGE
HAIL AND DAMAGING WINDS THE MAIN THREATS. WILL GO AHEAD AND ADD
THESE PARAMETERS TO THE GRIDS WITH THIS PACKAGE. DID INCREASE POPS
TO HIGH CHANCE. SHOWERS AND STORMS WILL DIMINISH LATER THIS
EVENING.

FLOW PATTERN TURNS MORE SOUTHWEST OVER MUCH OF THE STATE ON
THURSDAY LEADING TO LESS MOISTURE AND A RETURN TO WINDY CONDITIONS
AND CRITICAL FIRE WEATHER OVER THE WEST AND RIGHT ALONG THE
CENTRAL MOUNTAINS AND ADJACENT HIGHLANDS. WILL ISSUE A FIRE
WEATHER WATCH WITH THIS PACKAGE. MODELS TO SHOW ENOUGH SHALLOW
MOISTURE FOR CONVECTION TO FIRE OVER THE EAST AND WILL CONTINUE
POPS FIRST OVER THE HIGH TERRAIN SHIFTING EAST DURING THE DAY. A
FEW OF THE STORMS COULD BE STRONG. FRIDAY LOOKS QUITE SIMILAR WITH
SOUTHWEST FLOW KEEPING THINGS DRY TO THE WEST OF THE CENTRAL
MOUNTAINS WITH SCATTERED AFTERNOON AND EVENING SHOWERS AND STORMS
POSSIBLE OVER THE EAST.

OVER THE WEEKEND AND INTO EARLY NEXT WEEK...MODELS REMAIN ADAMANT
ABOUT STRENGTHENING THE UPPER LEVEL RIDGE AND BUILDING IT FURTHER
WEST. THIS PATTERN COULD FAVOR DEEPER MOISTURE AND CONVECTIVE
CHANCES SHIFTING WEST TO THE CONTINENTAL DIVIDE AND WESTERN HIGH
TERRAIN. WE DID SEE THE MODELS TREND THIS WAY A WEEK AGO AND THEN
SHIFT THE FOCUS TO THE EAST. WAS WEARY ABOUT MAKING POPS TOO HIGH
GIVEN THE RECENT MODEL SHIFT BUT WILL KEEP AT LEAST SLIGHT
CHANCES OVER THE WEST FOR THIS PERIOD.

KW

.AVIATION...
VFR CONDITIONS WILL START OUT THE DAY FOR MOST OF NORTHERN AND
CENTRAL NEW MEXICO. THE EXCEPTION WILL BE ALONG THE EASTERN SLOPES
AND ADJACENT HIGHLANDS OF THE CENTRAL MOUNTAIN CHAIN WHERE SOME LOW
CLOUDS WILL CONTINUE TO DEVELOP AS A MOIST UPSLOPE FLOW PERSISTS.
SCATTERED AREAS WITHIN THESE HIGHLANDS WILL SEE MVFR CEILINGS AND
PERHAPS SOME BRIEF ISOLATED IFR CEILINGS BELOW 1000 FT BEFORE 1500
UTC. THESE CLOUDS WILL BURN OFF THROUGH LATE MORNING...GIVING WAY TO
CONVECTIVE CLOUDS AND THUNDERSTORMS OVER EASTERN HALF OF NEW MEXICO
WITH FAVORED AREAS ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN
CHAIN. SOME HAIL...GUSTY WINDS...AND REDUCED CEILINGS AND
VISIBILITIES WILL OCCUR NEAR AND UNDER ANY STORMS. STORMS WILL
LIKELY CONTINUE THROUGH THE EVENING WITH DIMINISHING COVERAGE NEAR
OR AFTER MIDNIGHT.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

.FIRE WEATHER...
A RAMP UP IN THUNDERSTORMS TODAY WILL BRING
LIGHTNING CONCERNS TO MUCH OF THE CENTRAL MOUNTAIN CHAIN AND THE
ADJACENT HIGHLANDS AND HIGH PLAINS OF EASTERN NEW MEXICO.

MOISTURE IS MAKING A SOLID RETURN WITH DRYLINE SURGING WESTWARD
TOWARD THE CENTRAL MOUNTAIN CHAIN EARLY THIS MORNING. DEWPOINTS
CLIMBING INTO THE 40S...50S...AND 60S ARE ALLOWING FOR EXCELLENT
HUMIDITY RECOVERY IN THE EASTERN HALF OF THE STATE WHILE PRIMING THE
ATMOSPHERE FOR SOME THUNDER THIS AFTERNOON AND EVENING. ENTIRE
EASTERN HALF OF THE STATE WILL HAVE AT LEAST SOME CHANCE FOR THUNDER
WHILE THE AREA ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WILL BE
THE FAVORED AREA FOR SCATTERED COVERAGE OF WET STORMS. SURROUNDING
AREAS WITH LESS COVERAGE MAY SEE MORE OF A HYBRID OF WET AND DRY
STORMS WITH DRY LIGHTNING POTENTIAL CONTINUING. STORMS WILL
GENERALLY STEER FROM SOUTHWEST TO NORTHEAST WITH SOME STRONGER TO
SEVERE STORMS UNDERGOING MORE CHAOTIC MOTIONS. TEMPERATURES WILL RUN
A FEW DEGREES ABOVE AVERAGE THIS AFTERNOON...AND HUMIDITIES WILL BE
NOTABLY HIGHER IN THE EAST...BUT STILL BELOW 10 PERCENT IN PARTS OF
THE FAR WESTERN ZONES. PREVAILING WINDS AREAWIDE WILL BE BREEZY AND
EVEN OCCASIONALLY WINDY IN THE WESTERN HIGH TERRAIN WHERE AN HOUR OR
TWO OF BRIEF AND LOCALIZED CRITICAL FIRE WEATHER WILL DEVELOP. WIND
DIRECTION TODAY WILL STAY SOUTH SOUTHWEST IN THE DRIER WESTERN ZONES
OF THE STATE WHILE THE MORE MOIST CENTRAL AND EASTERN ZONES OBSERVE
MORE SOUTH SOUTHEASTERLY WIND DIRECTIONS. ERRATIC AND GUSTY WINDS
WILL OF COURSE ACCOMPANY ANY CONVECTIVE SHOWERS OR STORMS.

TONIGHT HUMIDITY RECOVERY AGAIN WILL BE GOOD TO EXCELLENT IN THE
CENTRAL TO EASTERN ZONES AND POOR IN THE WEST. THE UPPER LEVEL
PATTERN WILL UNDERGO A BIT OF TRANSITION WITH STRENGTHENING
SOUTHWESTERLY WINDS ALOFT NEAR THE FOUR CORNERS AS TROUGH IS FORCED
INTO MONTANA. BROAD AREA OF LOWER SEA LEVEL PRESSURE WILL ALSO
ACCOMPANY THIS UPPER FEATURE...AND CONSEQUENTLY WINDS OVER NEW
MEXICO WILL INCREASE SOME THURSDAY...PARTICULARLY IN THE WESTERN
ZONES AND ALONG THE NORTHEAST TO CENTRAL HIGHLANDS. MID LEVEL
MOISTURE LOOKS TO BE DRAWN INTO THE STATE UNDER THIS PATTERN...BUT
SOME OF THE LOWER LAYER MOISTURE WILL BE MIXED EASTWARD. ENOUGH
MOISTURE WILL LIKELY BE LEFT BEHIND FOR SOME ISOLATED TO SCATTERED
SHOWERS/STORMS IN THE EASTERN HALF OF THE STATE...BUT WARM
TEMPERATURES WILL STILL POSE LOWER HUMIDITY. THIS WILL POSE
POTENTIAL CRITICAL FIRE WEATHER CONCERNS IN THE NORTHEAST HIGHLANDS
AND PARTS OF THE CENTRAL HIGHLANDS. CONFIDENCE IN HUMIDITY CRITERIA
IS NOT ALL THAT HIGH FOR THIS AREA RIGHT NOW...BUT WESTERN THIRD OF
THE STATE SEEMS MUCH MORE FAVORABLE AND HAVE INCLUDED THESE ZONES IN
A WATCH AS WELL WITH HIGHER CONFIDENCE.

WINDS SHOULD FALL BACK TO JUST MODERATE BREEZES ON FRIDAY AS THE
UPPER PATTERN RE-SITUATES ITSELF...BRINGING WEAK SOUTHWESTERLIES
ALOFT OVER NEW MEXICO AS A NEW UPPER LOW TAKES RESIDENCE OFF THE
COASTS OF OREGON/CALIFORNIA. AGAIN...SUFFICIENT MOISTURE SHOULD BE
LINGERING OVER THE EASTERN THIRD TO HALF OF THE STATE FOR ISOLATED
STORMS. THIS PATTERN LOOKS TO STAY ENTRENCHED OVER THE AREA FOR THE
FOLLOWING SEVERAL DAYS. THE LOW OFF THE WEST COAST LOOKS TO FINALLY
GET ABSORBED EASTWARD BY LATE NEXT WEEK....BUT NOT BEFORE A STINT OF
REPEATED DAILY SHOWER/STORMS BEING DRAWN OVER MUCH OF CENTRAL TO
EASTERN NEW MEXICO.

52

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING
FOR THE FOLLOWING ZONES...NMZ101-103-105-107-109.

&&

46
Hazardous weather outlook, Jun 1, 5:18 AM MDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
518 AM MDT WED JUN 1 2011

NMZ501>540-021200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
518 AM MDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THE EAST
SLOPES OF THE CENTRAL MOUNTAIN CHAIN EAST ACROSS THE ADJACENT
HIGHLANDS AND PLAINS THIS AFTERNOON AND EVENING. THE MAIN THREATS
WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE OVER THE WEST
AND CENTRAL HIGHLANDS THURSDAY AFTERNOON. FROM THE CENTRAL
HIGHLANDS EAST TO THE TEXAS STATE LINE...EXPECT SCATTERED
THUNDERSTORMS TO DEVELOP. SOME OF THE STORMS COULD BE STRONG TO
LOCALLY SEVERE.

FRIDAY THROUGH NEXT TUESDAY...THE THREAT FOR WIDESPREAD HAZARDOUS
WEATHER IS LOW...HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS
USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING
PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON FROM THE EAST
SLOPES OF THE CENTRAL MOUNTAIN CHAIN EAST ACROSS THE ADJACENT
HIGHLANDS AND PLAINS. SPOTTERS SHOULD REPORT MEASURED
THUNDERSTORM WIND SPEEDS...WIND IMPACTS...AND HAIL TO THE NATIONAL
WEATHER SERVICE VIA THE INTERNET AT WEATHER.GOV/ABQ...TOLL FREE AT
888.386.7637 OR VIA AMATEUR RADIO.

17

In the hours before

Local storm report, Jun 1, 10:37 AM MDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1037 AM MDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             DORA                    33.93N 103.34W
05/31/2011  E0.88 INCH       ROOSEVELT          NM   TRAINED SPOTTER

0745 PM     HAIL             9 WNW DORA              33.98N 103.49W
05/31/2011  M1.00 INCH       ROOSEVELT          NM   TRAINED SPOTTER

0955 PM     HAIL             14 E HAGERMAN           33.12N 104.09W
05/31/2011  M1.75 INCH       CHAVES             NM   OTHER FEDERAL

1003 PM     HAIL             12 SW PORTALES          34.06N 103.49W
05/31/2011  E1.75 INCH       ROOSEVELT          NM   LAW ENFORCEMENT

1005 PM     HAIL             3 ESE KENNA             33.83N 103.72W
05/31/2011  E0.88 INCH       ROOSEVELT          NM   TRAINED SPOTTER

1020 PM     HAIL             2 SW PORTALES           34.16N 103.37W
05/31/2011  E1.00 INCH       ROOSEVELT          NM   TRAINED SPOTTER

1025 PM     HAIL             15 N ELIDA              34.16N 103.66W
05/31/2011  M1.00 INCH       ROOSEVELT          NM   COCORAHS

            QUARTER SIZE HAIL

1025 PM     HAIL             6 WNW PORTALES          34.21N 103.44W
05/31/2011  E1.75 INCH       ROOSEVELT          NM   PUBLIC

1030 PM     HAIL             2 S PORTALES            34.15N 103.34W
05/31/2011  E0.88 INCH       ROOSEVELT          NM   PUBLIC

1030 PM     HAIL             6 E FLOYD               34.23N 103.48W
05/31/2011  E1.75 INCH       ROOSEVELT          NM   PUBLIC

&&

EVENT NUMBER ABQ1101122 ABQ1101123 ABQ1101124 ABQ1101125 ABQ1101126
ABQ1101127 ABQ1101121 ABQ1101128 ABQ1101129 ABQ1101130

DPORTER
Local storm report, Jun 1, 2:01 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
201 PM MDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     HAIL             6 SSE SAN AUGUSTIN      35.38N 105.10W
06/01/2011  E0.88 INCH       SAN MIGUEL         NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1101131

AAM

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:50 PM MDTSpecial Weather StatementABQRoosevelt25 min
May 31, 8:18 PM MDTSpecial Weather StatementABQRoosevelt27 min
May 31, 8:22 PM MDTSpecial Weather StatementABQRoosevelt23 min
May 31, 8:48 PM MDTSpecial Weather StatementABQRoosevelt27 min
May 31, 8:50 PM MDTSpecial Weather StatementABQRoosevelt25 min
May 31, 8:52 PM MDTSpecial Weather StatementABQChaves23 min
May 31, 9:15 PM MDTSpecial Weather StatementABQChaves30 min
May 31, 9:27 PM MDTSevere Thunderstorm WarningABQChaves63 min
May 31, 10:13 PM MDTSpecial Weather StatementABQRoosevelt32 min
May 31, 10:31 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt33 min
Jun 1, 5:10 AM MDTFire Weather WatchABQCatron, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 1 more23 hr
Jun 1, 2:43 PM MDTSevere Thunderstorm WarningABQMora, San Miguel47 min
Jun 1, 2:57 PM MDTSpecial Weather StatementABQSan Miguel33 min
Jun 1, 3:08 PM MDTSpecial Weather StatementABQColfax52 min
Jun 1, 3:12 PM MDTSevere Thunderstorm WarningABQSan Miguel33 min
Jun 1, 3:14 PM MDTSevere Thunderstorm WarningABQColfax, Mora61 min
Jun 1, 3:31 PM MDTRed Flag WarningABQCatron, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 1 more28 hr
Jun 1, 3:40 PM MDTSevere Thunderstorm WarningABQMora, San Miguel29 min
Jun 1, 3:41 PM MDTSevere Thunderstorm WarningABQColfax, Union64 min
Jun 1, 3:51 PM MDTAreal Flood AdvisoryABQColfax, Mora114 min
Jun 1, 4:01 PM MDTSpecial Weather StatementABQLincoln29 min
Jun 1, 4:08 PM MDTSpecial Weather StatementABQUnion37 min
Jun 1, 4:11 PM MDTSpecial Weather StatementABQUnion34 min
Jun 1, 4:15 PM MDTSevere Thunderstorm WarningABQSan Miguel45 min
Jun 1, 4:24 PM MDTSpecial Weather StatementABQLincoln36 min
Jun 1, 4:29 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Lincoln46 min
Jun 1, 4:40 PM MDTSpecial Weather StatementABQRio Arriba80 min
Jun 1, 4:56 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel49 min
Jun 1, 5:00 PM MDTSpecial Weather StatementABQUnion30 min
Jun 1, 5:02 PM MDTSevere Thunderstorm WarningABQLincoln43 min
Jun 1, 5:26 PM MDTSpecial Weather StatementABQUnion34 min
Jun 1, 5:31 PM MDTSpecial Weather StatementABQHarding44 min
Jun 1, 5:36 PM MDTSpecial Weather StatementABQHarding39 min
Jun 1, 5:46 PM MDTSevere Thunderstorm WarningABQLincoln44 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.